Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Tonsillar lymph node enlargement. Taking altracef medication, lower left sided back pain. Cure?

hi, I ve been having painful tonsillar lymphnode enlargement for the past one week. Went to a dr and was on altracef( cefuroxime ) for 5d. today is 5th medication day. 2 days back a i developed sever low backache on left side alone...........can u say y is all these...............going for basic blood tests today.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
Lower Backache should not be related to this ear disease and you need to take rest and see for the position in which you sleep as there can be muscular pain because of sleeping in wrong position .There can also be pain due to acidity or stomach upset which may occur because of the antibiotic you can take curd so that the stomach settles down .
Take anti inflammatory medicine for today and see whether the pain goes as seems to be muscular.
In doubt do reply
Answered: Thu, 14 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor